Alert archive / Delaware / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

July 23, 2016Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 23, 2016, 7:31 PM EDT for Kent County, Delaware. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2016, 7:31 PM EDT (23:31 UTC)
Expired
Jul 23, 2016, 8:00 PM EDT
In force
29 min
Issued by
NWS Philadelphia/Mount Holly

County Kent County, DE

The radar

The Dover AFB radar (KDOX), 19 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2016-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1586 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2016-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1586 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

208 
WWUS81 KPHI 232331
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EDT SAT JUL 23 2016
 
DEZ002-003-240000-
KENT-INLAND SUSSEX-
731 PM EDT SAT JUL 23 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENT AND
NORTHEASTERN SUSSEX COUNTIES...

AT 730 PM EDT...A STRONG THUNDERSTORM WAS NEAR RISING SUN-
LEBANON...OR 8 MILES SOUTH OF DOVER...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 35 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...GEORGETOWN...MILFORD...LEWES...MILTON...ELLENDALE...BOWERS...
RISING SUN-LEBANON...BIG STONE BEACH...RISING SUN...
DOVER BASE HOUSING...FREDERICA...MAGNOLIA...
RIVERVIEW AND WOODSIDE EAST.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3908 7555 3915 7542 3913 7541 3907 7541
      3903 7534 3899 7532 3895 7532 3894 7531
      3893 7532 3879 7517 3868 7536
TIME...MOT...LOC 2330Z 328DEG 24KT 3904 7548 
$$

GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 23, 6:41 PM EDT, 50 minutes earlier.

Area forecast discussion, Jul 23, 6:41 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
641 PM EDT SAT JUL 23 2016

.SYNOPSIS...
A very weak front will cross Delmarva this evening. High pressure
will build over the area later tonight and through the day Sunday. A
weak cold front will cross the region Monday. High pressure will
return for the middle part of the week. Another front may affect the
area Thursday and Thursday night.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Impressive thunderstorms developed late this afternoon in extreme
southeast Pennsylvania, extreme northeast Maryland, and far
northern Delaware...before moving into southern New Jersey. These
thunderstorms formed along a surface trough that was positioned
over the coastal plain of New Jersey, extending into extreme
southeast Pennsylvania. Hot, muggy air was positioned south of
this trough, and less hot and less muggy air, as evidenced by
dewpoints in the 50s, was positioned north of this trough.
Thunderstorm activity is expected to slowly wane this evening
before ending late this evening. With the continual loss of
daytime heating, it appears the worst of the storms should be
behind us, but scattered rain showers are still possible through
the evening hours. Recent 88D imagery shows the outflow boundary
from some of these thunderstorms moving north in northern
Montgomery, Bucks, and Mercer Counties.

Showers and thunderstorms have cooled portions of the Philly metro
area late this afternoon and early this evening. As of 600 pm,
heat indices were below 100 north of the C&D canal, but over 100
(and in some cases over 110 degrees) over southern Delaware.
Temperatures will gradually temper themselves with the setting sun
down south. The Heat Advisory will be allowed to expire at 8 PM
this evening...with the Excessive Heat Warning continuing until
600 PM Monday for the urban corridor around Philadelphia.
Low temperatures are expected to range from the mid 60s in
northeast PA and northwest NJ to mid 70s in the urban areas and
the coastal plain.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
The cold front will move south of the area by morning. The airmass
will be only slightly cooler behind the front. In northeast PA and
northwest NJ, where CAA is a bit more robust high temperatures will
be about 3-5 degrees lower than today. Farther south, expect only a
1-3 degree difference between tomorrow and today. However, drier air
will works its way into the region behind the cold front, so it
shouldn't be too humid outside of the southern DE and adjacent
eastern MD (where dewpoints will still be around 70F).

Forecast soundings show a subsidence inversion that should cap
convection with us located underneath the ridge. The forecast was
kept dry accordingly. Winds will be light and variable through the
day.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
No huge changes foreseen in the summer-like pattern with upper
heights remaining high across much of the U.S. The storm track will
be across southern Canada with short waves and weak low pressure
systems moving across the area. The weakening cold fronts associated
with these features will cross the area thru the week. The best chc
for showers and tstms will center around both Mon and Thu. We have
kept pops in the chc range for these periods with mostly dry or slgt
chc pops for other periods. The exact timing will depend on the
individual waves which the models have difficult resolving by the
end of the extended period. Pretty much all of the major models have
precip somewhere across the area Monday. SPC has a marginal risk for
SVR storms across much of area then.

The above normal temperatures will continue thru much of the week.
Monday will likely be the hottest day with readings in the mid/upper
90s and heat index values in the 100s. The temperatures and dew
points will be lower for Tue and Wed, but still in the
uncomfortable/marginally unsafe range with heat index values 95-100
over the urban areas.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Predominately VFR thru Sunday, except briefly IFR if a
thunderstorm happens to move over an airport before sunset. Some
patchy fog may develop across mainly the southern portions of the
area later tonight, especially if any precipitation falls at any
of the terminals.

W-NW winds will continue to gust to 20 kt early this evening before
becoming light and variable tonight. Winds AOB 10 kt on Sunday.

outlook...
VFR much of the time. Scattered (mostly) late afternoon and
evening showers and thunderstorms may limit cigs/vsbys at times
through the period.

&&

.MARINE...
S-SWly winds will be strongest early this evening in our coastal
waters off S NJ and DE. Winds could be sustained near 20 kt but
the potential to mix down higher gusts is minimal with a hot
airmass residing over the relatively cooler waters. While there
could be a few gusts near 25 kt early this evening nearshore, do
not expect conditions will warrant a SCA.

Winds will be light tonight and Sunday with high pressure building
in.
Medium-period sly swells will persist today and tomorrow. Wave
heights should subside in the  2-3 ft range through the remainder of
the weekend.

outlook...
Mostly a period of sub-sca conditions expected. scattered showers
and thunderstorms will create locally higher winds and seas
through the period.

&&

.CLIMATE...
Record high temperatures today through Thursday are below.

Site    23rd       24th      25th      26th       27th       28th
----    ----       ----      ----      ----       ----       ----

PHL...  101-2011   98-2011   96-1899   101-1892   101-1940   100-1941

ABE...   99-1955   95-1999   95-1999   98-1940     98-1955    97-1949

ACY...  105-2011  100-2011   99-2010   96-2011     99-2005    98-1999

ILG...  100-2011   98-2011   96-1987   99-1894    100-1894   101-1894

TTN...  104-2011   98-1910   97-1999   99-1892    100-1894   101-1894

GED...  104-2011   99-2011   99-2010   97-2012     98-2005    99-1949

RDG...  100-2011   96-2010   96-1999   99-1940     98-1955    99-1941

MPO...   91-1955   91-1914   90-1999   89-1949     91-1955    93-1949

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory from 11 AM to 6 PM EDT Monday for PAZ060>062-101-
     103-105.
     Excessive Heat Warning until 6 PM EDT Monday for PAZ070-071-
     102-104-106.
NJ...Heat Advisory from 11 AM to 6 PM EDT Monday for NJZ007>010-
     012>014-016-020>027.
     Heat Advisory until 8 PM EDT this evening for NJZ012>014-016-
     020>027.
     Excessive Heat Warning until 6 PM EDT Monday for NJZ015-
     017>019.
DE...Heat Advisory from 11 AM to 6 PM EDT Monday for DEZ002>004.
     Heat Advisory until 8 PM EDT this evening for DEZ002>004.
     Excessive Heat Warning until 6 PM EDT Monday for DEZ001.
MD...Heat Advisory from 11 AM to 6 PM EDT Monday for MDZ008-012-015-
     019-020.
     Heat Advisory until 8 PM EDT this evening for MDZ008-012-015-
     019-020.
MARINE...None.

&&

Synopsis...O'Hara
Near Term...Klein/Miketta
Short Term...Klein
Long Term...O'Hara
Aviation...Klein/O'Hara/Miketta
Marine...Klein/Robertson/Meola/O'Hara
Climate...staff
Hazardous weather outlook, Jul 23, 3:48 PM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT SAT JUL 23 2016

NJZ007>010-PAZ061-062-105-242000-
WARREN-MORRIS-HUNTERDON-SOMERSET-LEHIGH-NORTHAMPTON-UPPER BUCKS-
348 PM EDT SAT JUL 23 2016

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-013-020-242000-
MIDDLESEX-WESTERN MONMOUTH-OCEAN-
348 PM EDT SAT JUL 23 2016

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ015-PAZ106-242000-
MERCER-LOWER BUCKS-
348 PM EDT SAT JUL 23 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-PAZ054-055-242000-
SUSSEX-CARBON-MONROE-
348 PM EDT SAT JUL 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-026-242000-
EASTERN MONMOUTH-COASTAL OCEAN-
348 PM EDT SAT JUL 23 2016

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ024-025-242000-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
348 PM EDT SAT JUL 23 2016

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY
CONTAIN DOWNPOURS AND LOCALLY GUSTY WINDS.

THERE IS A MODERATE RISK FOR RIP CURRENTS THE REST OF TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-242000-
DELAWARE BEACHES-
348 PM EDT SAT JUL 23 2016

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY
CONTAIN DOWNPOURS AND LOCALLY GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ060-101-103-242000-
BERKS-WESTERN CHESTER-WESTERN MONTGOMERY-
348 PM EDT SAT JUL 23 2016

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY
CONTAIN DOWNPOURS AND LOCALLY GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-027-242000-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
348 PM EDT SAT JUL 23 2016

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY
CONTAIN DOWNPOURS AND LOCALLY GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ017>019-PAZ070-071-102-104-242000-
NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-
348 PM EDT SAT JUL 23 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY
CONTAIN DOWNPOURS AND LOCALLY GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-242000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
348 PM EDT SAT JUL 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 23, 6:03 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     LOGAN TWP               39.79N  75.36W
07/23/2016  M54 MPH          GLOUCESTER         NJ   NJWXNET

&&

EVENT NUMBER PHI1601504

GORSE
Local storm report, Jul 23, 6:11 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     WEST NORRITON           40.13N  75.38W
07/23/2016                   MONTGOMERY         PA   TRAINED SPOTTER

            TREES AND WIRES DOWN ON SCHOOL LANE AND BERKELEY ROAD.
            DAMAGE TO A ROOF.

0510 PM     TSTM WND GST     LOGAN TWP               39.79N  75.36W
07/23/2016  M54 MPH          GLOUCESTER         NJ   NJWXNET

0515 PM     TSTM WND DMG     WILMINGTON              39.73N  75.53W
07/23/2016                   NEW CASTLE         DE   TRAINED SPOTTER

            TREES AND WIRES DOWN ON CENTERVILLE ROAD

0520 PM     HAIL             PENNSAUKEN              39.96N  75.06W
07/23/2016  M0.75 INCH       CAMDEN             NJ   SOCIAL MEDIA

0529 PM     HAIL             AUDUBON                 39.89N  75.07W
07/23/2016  M1.00 INCH       CAMDEN             NJ   TRAINED SPOTTER

0533 PM     HAIL             HADDONFIELD             39.90N  75.04W
07/23/2016  E1.00 INCH       CAMDEN             NJ   SOCIAL MEDIA

&&

EVENT NUMBER PHI1601500 PHI1601504 PHI1601502 PHI1601501 PHI1601503
PHI1601505

MWG
Local storm report, Jul 23, 6:39 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 PM EDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     WEST NORRITON           40.13N  75.38W
07/23/2016                   MONTGOMERY         PA   TRAINED SPOTTER

            TREES AND WIRES DOWN ON SCHOOL LANE AND BERKELEY ROAD.
            DAMAGE TO A ROOF.

0510 PM     TSTM WND GST     LOGAN TWP               39.79N  75.36W
07/23/2016  M54 MPH          GLOUCESTER         NJ   NJWXNET

0515 PM     TSTM WND DMG     WILMINGTON              39.73N  75.53W
07/23/2016                   NEW CASTLE         DE   TRAINED SPOTTER

            TREES AND WIRES DOWN ON CENTERVILLE ROAD

0520 PM     HAIL             PENNSAUKEN              39.96N  75.06W
07/23/2016  M0.75 INCH       CAMDEN             NJ   SOCIAL MEDIA

0529 PM     HAIL             AUDUBON                 39.89N  75.07W
07/23/2016  M1.00 INCH       CAMDEN             NJ   TRAINED SPOTTER

0533 PM     HAIL             HADDONFIELD             39.90N  75.04W
07/23/2016  E1.00 INCH       CAMDEN             NJ   SOCIAL MEDIA

0537 PM     TSTM WND DMG     VOORHEES                39.85N  74.96W
07/23/2016                   CAMDEN             NJ   NEWSPAPER

            DOWNED WIRES ON BURNT MILL ROAD.

0611 PM     TSTM WND DMG     MIDDLETOWN              39.45N  75.71W
07/23/2016                   NEW CASTLE         DE   TRAINED SPOTTER

            TREES AND WIRES DOWN ON BUNKER HILL ROAD.

0622 PM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
07/23/2016  M41 MPH          OCEAN              NJ   WEATHER FLOW

0625 PM     MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N  74.32W
07/23/2016  M46 MPH          OCEAN              NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1601500 PHI1601504 PHI1601502 PHI1601501 PHI1601503
PHI1601505 PHI1601506 PHI1601507 PHI1601508 PHI1601509

MWG
Local storm report, Jul 23, 7:01 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
701 PM EDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             HADDON HEIGHTS          39.88N  75.06W
07/23/2016  E0.88 INCH       CAMDEN             NJ   SOCIAL MEDIA

            NICKEL SIZED HAIL. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER PHI1601513

GORSE
Special weather statement, Jul 23, 7:11 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 PM EDT SAT JUL 23 2016

NJZ020-022-025>027-232345-
OCEAN-ATLANTIC-COASTAL OCEAN-COASTAL ATLANTIC-SOUTHEASTERN
BURLINGTON-
711 PM EDT SAT JUL 23 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ATLANTIC...SOUTH
CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

AT 711 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRIGANTINE...OR 8
MILES NORTH OF ATLANTIC CITY...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ATLANTIC CITY...PLEASANTVILLE...BRIGANTINE...ABSECON...
EGG HARBOR CITY...TUCKERTON...PORT REPUBLIC...WADING RIVER...
NEW GRETNA...POMONA...BASS RIVER STATE FOREST AND MYSTIC ISLAND.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3963 7426 3959 7423 3961 7420 3958 7423
      3961 7428 3958 7434 3955 7427 3954 7431
      3950 7429 3950 7434 3956 7441 3941 7440
      3942 7436 3947 7438 3949 7431 3947 7430
      3939 7438 3942 7462 3969 7452 3963 7419
TIME...MOT...LOC 2311Z 285DEG 40KT 3948 7440

LF
Special weather statement, Jul 23, 7:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EDT SAT JUL 23 2016

DEZ002-003-240000-
KENT-INLAND SUSSEX-
731 PM EDT SAT JUL 23 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENT AND
NORTHEASTERN SUSSEX COUNTIES...

AT 730 PM EDT...A STRONG THUNDERSTORM WAS NEAR RISING SUN-
LEBANON...OR 8 MILES SOUTH OF DOVER...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 35 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...GEORGETOWN...MILFORD...LEWES...MILTON...ELLENDALE...BOWERS...
RISING SUN-LEBANON...BIG STONE BEACH...RISING SUN...
DOVER BASE HOUSING...FREDERICA...MAGNOLIA...
RIVERVIEW AND WOODSIDE EAST.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3908 7555 3915 7542 3913 7541 3907 7541
      3903 7534 3899 7532 3895 7532 3894 7531
      3893 7532 3879 7517 3868 7536
TIME...MOT...LOC 2330Z 328DEG 24KT 3904 7548

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 4:12 PM EDTHeat AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Hunterdon, Middlesex and 7 more50 hr
Jul 23, 4:55 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden35 min
Jul 23, 5:03 PM EDTSevere Thunderstorm WarningPHISalem28 min
Jul 23, 5:10 PM EDTSpecial Marine WarningPHI65 min
Jul 23, 5:24 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester51 min
Jul 23, 5:43 PM EDTSpecial Weather StatementPHIOcean62 min
Jul 23, 5:55 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Ocean65 min
Jul 23, 6:05 PM EDTSpecial Marine WarningPHI85 min
Jul 23, 7:11 PM EDTSpecial Weather StatementPHIAtlantic34 min
Jul 23, 7:18 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland27 min
Jul 23, 7:23 PM EDTSpecial Marine WarningPHI82 min
Jul 23, 3:58 PM EDTSpecial Weather StatementPHIChester47 min
Jul 23, 4:10 PM EDTSpecial Weather StatementPHIPhiladelphia50 min
Jul 23, 4:28 PM EDTSevere Thunderstorm WarningPHIChester47 min
Jul 23, 5:55 PM EDTSevere Thunderstorm WarningPHICecil, Kent65 min
Jul 23, 6:46 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's44 min

Nearby

Special Weather Statements in Delaware, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.